# SDR AWXA0000385

- Difficulty date: June 12, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 46,428 hours, 28,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ELP DUE TO POSSIBLE FUEL LEAK ON TOP OF NR 1 ENGINE.  ISOLATED LEAK TO UPPER PYLON FAIRING PANEL (5 FASTENERS AND DOME SEALED), LEAK CHECK GOOD.
